# SDR DXTA2010070704146

- Difficulty date: July 2, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 8,557 hours, 7,127 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 99124307
- Part serial: 03080737A
- Condition: Inoperative
- Location: Fuel Flow
- Part time: 7,127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE FUEL GAUGE INDICATING 400-500 LBS LESS THAN LT SIDE. THE RT SIDE APPEARED TO DROP AS WE LEVELED AT CRUISE ALTITUDE OF FL400.  IMBALANCE REMAINED ALL THE WAY TO BLOCK IN.  R & R FUEL/FLOW QUANTITY INDICATOR WITH A UNIT WHICH O/H, OPS CHECK GOOD. WORK IAW MM 28-41-00.
